American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(40A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Lisa Lorentzen. Continued fractions with circular twin value sets. Trans. Amer. Math. Soc. 360 (2008) 4287-4304. MR 2395173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Douglas Bowman and James Mc Laughlin. On the divergence of the Rogers-Ramanujan continued fraction on the unit circle. Trans. Amer. Math. Soc. 356 (2004) 3325-3347. MR 2052952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dharma P. Gupta and David R. Masson. Contiguous relations, continued fractions and orthogonality. Trans. Amer. Math. Soc. 350 (1998) 769-808. MR 1407490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hans-J. Runckel. Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials . Trans. Amer. Math. Soc. 334 (1992) 183-212. MR 1072106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Lisa Jacobsen. General convergence of continued fractions . Trans. Amer. Math. Soc. 294 (1986) 477-485. MR 825716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lisa Jacobsen. Further results on convergence acceleration for continued fractions $K(a\sb{n}/1)$ . Trans. Amer. Math. Soc. 281 (1984) 129-146. MR 719662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Lisa Jacobsen. Convergence acceleration for continued fractions $K(a\sb{n}/1)$ . Trans. Amer. Math. Soc. 275 (1983) 265-285. MR 678349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Gill. Infinite compositions of M\"obius transformations . Trans. Amer. Math. Soc. 176 (1973) 479-487. MR 0316690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jacob Sherman. On the numerators of the convergents of the Stieltjes continued fractions . Trans. Amer. Math. Soc. 35 (1933) 64-87. MR 1501672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hubert S. Wall. On the Pad\'e approximants associated with the continued fraction and series of Stieltjes . Trans. Amer. Math. Soc. 31 (1929) 91-116. MR 1501470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Edward B. Van Vleck. On the convergence of algebraic continued fractions whose coefficients have limiting values . Trans. Amer. Math. Soc. 5 (1904) 253-262. MR 1500672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Edward Burr Van Vleck. On an extension of the 1894 memoir of Stieltjes . Trans. Amer. Math. Soc. 4 (1903) 297-332. MR 1500644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. B. Van Vleck. On the convergence of continued fractions with complex elements . Trans. Amer. Math. Soc. 2 (1901) 215-233. MR 1500565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward B. Van Vleck. On the convergence and character of the continued fraction $\frac{a\sb 1z}1{{}\atop +}\frac{a\sb 2z}1{{}\atop +}\frac{a\sb 3z}1{{}\atop +}\cdots$ . Trans. Amer. Math. Soc. 2 (1901) 476-483. MR 1500581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. B. Van Vleck. Errata: ``On the convergence of continued fractions with complex elements'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 3, 215--233; 1500565] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1